Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Swelling in the ear canal, hearing loss and yellowish discharge with blood. On anti inflammatory medication. Pressure in the ear. Treatment?

my right ear s canal is swollen. and also the base of my ear and my right jaw. i m having hearing loss and yellowish fluid discharge . the prescribed me an anti inflammatory, antibacterial tablets and ofloxacin ear drops. i ve been taking the medicine for two days now but i could still feel the air pressure inside my ear. the fluid discharge also had some blood in it. is this still normal? shouldn t i be relieved from this after taking some medicine?
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It may take at least a few more days for the medication to start working. It can sometimes take up to 3 to 5 days for improvement to be seen.

You need to continue with the medication as prescribed by your doctor.

If there is worsening of your symptoms or no improvement seen in another 2 to 3 days then you can consider revisiting him or her for reassessment.

I hope this helps
Answered: Sat, 16 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor